×

zbMATH — the first resource for mathematics

Sur les demi-groupes réticulés satisfaisant à une condition de chaîne. (French) Zbl 0064.26102

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. APERY , Thèse , Paris, 1947 .
[2] G. BIRKHOFF , Lattice theory (Amer. Math. Soc. Coll. Publ., vol. 25, New York, 1948 ). MR 10,673a | Zbl 0033.10103 · Zbl 0033.10103
[3] G. BIRKHOFF et O. FRINK , Representation of lattices by sets [Trans. Amer. Math. Soc., t. 64, (2), 1948 , p. 299-316]. MR 10,279g | Zbl 0032.00504 · Zbl 0032.00504 · doi:10.2307/1990504
[4] R. BRAUER , On the nilpotency of the radical of a ring (Bull. Amer. Math. Soc., t. 48, 1942 , p. 752-758). Article | MR 4,70c | Zbl 0060.06905 · Zbl 0060.06905 · doi:10.1090/S0002-9904-1942-07775-5 · minidml.mathdoc.fr
[5] J. CERTAINE , Lattice ordered groupoids and some related problems (Harvard Doctoral Thesis, 1943 ).
[6] A. H. CLIFFORD , Arithmetic and ideal theory of commutative semi-groups [Ann. Math., t. 39, (3), 1938 , p. 594-630]. Zbl 0019.19401 | JFM 64.0056.03 · Zbl 0019.19401 · doi:10.2307/1968637 · www.emis.de
[7] I. S. COHEN , Commutative rings with restricted minimum condition [Duke Math. J., t. 17, (1), 1950 , p. 27-42]. Article | MR 11,413g | Zbl 0041.36408 · Zbl 0041.36408 · doi:10.1215/S0012-7094-50-01704-2 · minidml.mathdoc.fr
[8] R. CROISOT , Contribution à l’étude des treillis semi-modulaires de longueur infinie (Ann. Sc. Éc. Norm. Sup., 3e série, t. 68, 1951 , p. 203-265). Numdam | Zbl 0045.01001 · Zbl 0045.01001 · numdam:ASENS_1951_3_68__203_0 · eudml:81659
[9] M. L. DUBREIL-JACOTIN , L. LESIEUR et R. CROISOT , Leçons sur la théorie des treillis (Cahiers Scientifiques de la Collection G. JULIA, fasc. 21, Paris, 1953 ). Zbl 0051.26005 · Zbl 0051.26005
[10] M. L. DUBREIL-JACOTIN , Quelques propriétés arithmétiques dans un demi-groupe réticulé entier (C. R. Acad. Sc., t. 232, 1951 , p. 1174-1176). MR 12,670d | Zbl 0042.01602 · Zbl 0042.01602
[11] L. FUCHS , On primal ideals (Proc. Amer. Math. Soc., t. 1, 1950 , p. 1-6). MR 11,310d | Zbl 0041.16501 · Zbl 0041.16501 · doi:10.2307/2032421
[12] C. HOPKINS , Rings with minimal conditions for left ideals [Ann. Math., t. 40, (2), 1939 , p. 712-739]. MR 1,2d | Zbl 0022.10602 | JFM 65.0088.02 · Zbl 0022.10602 · doi:10.2307/1968951 · www.emis.de
[13] K. ISEKI , Sur les demi-groupes (C. R. Acad. Sc., t. 236, 1953 , p. 1524-1525). MR 14,842e | Zbl 0050.01703 · Zbl 0050.01703
[14] N. JACOBSON , The theory of rings (Math. Surveys, New York, 1943 ). MR 5,31f | Zbl 0060.07302 · Zbl 0060.07302
[15] V. S. KRISHNAN , Les algèbres partiellement ordonnées et leurs extensions (Bull. Soc. Math. de France, t. 78, 1950 , p. 234-263 et t. 79, 1951 , p. 85-120). Numdam | Zbl 0040.30004 · Zbl 0040.30004 · numdam:BSMF_1950__78__235_0 · eudml:86843
[16] W. KRULL , Idealtheorie (Ergebnisse der Math. und ihrer Grenzgebiete, 1935 ). Zbl 0011.19702 | JFM 61.0113.01 · Zbl 0011.19702 · www.emis.de
[17] L. LESIEUR , Sur les treillis multiplicatifs complets à condition minimale (C. R. Acad. Sc., t. 232, 1951 , p. 290-292). MR 12,473c | Zbl 0042.02702 · Zbl 0042.02702
[18] L. LESIEUR , Hopkins’Satz in einem vollständigen Multiplikativerband mit Minimalbedingung (Jahresbericht der Deutschen Mathem. Vereinigung, Berlin, t. 56, 1951 , fasc. 1).
[19] L. LESIEUR , Conditions suffisantes pour que, dans un treillis multiplicatif complet, la condition de chaîne descendante entraîne la condition de chaîne ascendante (C. R. Acad. Sc., t. 234, 1952 , p. 1017-1019). MR 13,718f | Zbl 0047.26301 · Zbl 0047.26301
[20] L. LESIEUR , Théorèmes de décomposition dans certains demi-groupes réticulés satisfaisant à la condition de chaîne descendante affaiblie (C. R. Acad. Sc., t. 234, 1952 , p. 2250-2252). MR 13,906e | Zbl 0047.26302 · Zbl 0047.26302
[21] J. LEVITZKI , On rings with minimal condition (Compositio. Math., t. 7, 1939 , p. 214-222). Numdam | MR 1,100c | JFM 65.0088.03 · JFM 65.0088.03 · numdam:CM_1940__7__214_0
[22] J. LEVITZKI , On multiplicative systems (Compositio. Math., 1950 ). Numdam | MR 11,489f | Zbl 0033.34801 · Zbl 0033.34801 · numdam:CM_1951__8__76_0 · eudml:88770
[23] N. H. MAC-COY , Prime ideals in general rings (Amer. J. Math., t. 71, 1949 , p. 823-833). MR 11,311c | Zbl 0035.01804 · Zbl 0035.01804 · doi:10.2307/2372366
[24] S. MAC-LANE , A lattice formulation for transcendence degrees and p-bases (Duke Math. J., t. 4, 1938 , p. 455-468). Article | Zbl 0019.39201 | JFM 64.0072.02 · Zbl 0019.39201 · doi:10.1215/S0012-7094-38-00438-7 · minidml.mathdoc.fr
[25] P. SAMUEL , La notion de multiplicité en algèbre et en géométrie algébrique (Thèse, Paris, 1949 et J. Math. pures et appl:, 1951 ). Zbl 0044.02701 · Zbl 0044.02701
[26] S. SCHWARZ , On semi-groups having a kernel [Czechosl. Math. J., t. 1. (76), 1951 , p. 229-264]. Article | MR 14,444e | Zbl 0048.25302 · Zbl 0048.25302 · eudml:11715
[27] M. TEISSIER , Sur les demi-groupes (C. R. Acad. Sc., t. 236, 1953 , p. 1524-1525). MR 14,721b · Zbl 0051.25501
[28] R. I. VAN DER WAERDEN , Moderne Algebra , 2e édit., Berlin, 1940 . Zbl 0022.29801 · Zbl 0022.29801
[29] M. WARD et R. P. DILWORTH , The lattice theory of ova [Ann. Math., t, 40, (3), 1939 , p. 600-608]. MR 1,2c | Zbl 0021.21201 | JFM 65.0085.01 · Zbl 0021.21201 · doi:10.2307/1968944 · www.emis.de
[30] M. WARD et R. P. DILWORTH , Residuated lattices (Trans. Amer. Math. Soc., t. 45, 1939 , p. 335-354). MR 1501995 | Zbl 0021.10801 | JFM 65.0084.01 · Zbl 0021.10801 · doi:10.2307/1990008 · www.emis.de
[31] P. DUBREIL , Contribution à la théorie des demi-groupes (III) (Bull. Soc. Math. de France, t. 81, 1953 , p. 289-306). Numdam | MR 15,680d | Zbl 0051.25304 · Zbl 0051.25304 · numdam:BSMF_1953__81__289_0 · eudml:86870
[32] L. A. HOSTINSKY , Endomorphisms of latrices (Duke Math. J., t. 18, 1951 , p. 331-342). Article | MR 12,795a | Zbl 0043.03403 · Zbl 0043.03403 · doi:10.1215/S0012-7094-51-01824-8 · minidml.mathdoc.fr
[33] J. KERSTAN , Elementfreie Begründung der allgemeinen Ideal-und Modultheorie (Ber. Math., Tagung, Berlin, 1953 , p. 49-57). MR 16,1083d | Zbl 0053.01703 · Zbl 0053.01703
[34] D. C. MURDOCH , Contributions to non commutative idealtheory (Canadian J. Math., t. 4, 1952 , p. 43-57). MR 13,618f | Zbl 0048.26203 · Zbl 0048.26203 · doi:10.4153/CJM-1952-004-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.